On Gołąb's contribution to Simpson's formula

A. Sharma

Annales Polonici Mathematici (1957)

  • Volume: 3, Issue: 2, page 240-246
  • ISSN: 0066-2216

How to cite


Sharma, A.. "On Gołąb's contribution to Simpson's formula." Annales Polonici Mathematici 3.2 (1957): 240-246. <http://eudml.org/doc/208273>.

author = {Sharma, A.},
journal = {Annales Polonici Mathematici},
keywords = {Approximation and Series Representations of Real Functions},
language = {eng},
number = {2},
pages = {240-246},
title = {On Gołąb's contribution to Simpson's formula},
url = {http://eudml.org/doc/208273},
volume = {3},
year = {1957},

AU - Sharma, A.
TI - On Gołąb's contribution to Simpson's formula
JO - Annales Polonici Mathematici
PY - 1957
VL - 3
IS - 2
SP - 240
EP - 246
LA - eng
KW - Approximation and Series Representations of Real Functions
UR - http://eudml.org/doc/208273
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.